# SDR CALA2018110502284

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Deformed
- Location: Bs 434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA,APPROX STA 434,STR 28R,STRINGER HAS DEFO RMATION - DOTS-23-02 REF. AAR N/R:9878964 ACCOMPLISHED PERMANENT REPAIR ON STRINGER 28R STA 434 PER B737- 800 SRM 53-00-03 REPAIR 1 , FIG 203. THIS IS A CATEGORY "A" REPAIR, NO FURTHER ACTION REQUIRED. REF. AAR N/R:9878964 ADD EMP:V900454
